MAUDE Adverse Event Report: Cordis US Corp MYNX CONTROL; Device, Hemostasis, Vascular

Cordis US Corp MYNX CONTROL; Device, Hemostasis, Vascular
Catalog Number MX6760
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the sealant of a 6f¿7f mynx control vascular closure device (vcd) prematurely swelled during introduction into the sheath and became stuck, preventing advancement through the sheath.The device was removed due to inability to advance, and hemostasis was achieved by manual compression for less than 30 minutes.There was no reported patient injury.The device was stored and prepared according to the instructions for use, and the user was trained to the device.The device was inspected upon removal from the package, and no damage to the device or packaging was noted.A 6f non-cordis catheter sheath introducer was used.The sheath was flushed prior to device insertion, and the device was purged of air prior to use, with no delay between preparation and insertion.The sealant was not exposed prior to insertion.Resistance was encountered during insertion into the sheath.No evidence of intravascular sealant was observed.The device was returned for analysis.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device has been analyzed but the final, approved draft of the engineering report and its conclusion is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNX CONTROL
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
+1(786)313-8372
MDR Report Key50690797
Report Number3004939290-2026-01255
Device Sequence Number9684977
Product Code MGB
UDI-Device Identifier10862028000434
UDI-Public(01)10862028000434(17)280115(10)F2601502
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX6760
Device Lot NumberF2601502
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/24/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Terumo Pinnacle 6F sheath introducer
Patient Age63 YR
Patient SexFemale
Patient Weight149 LB